Open Access
February 1996 On the convergence of the Markov chain simulation method
Krishna B. Athreya, Hani Doss, Jayaram Sethuraman
Ann. Statist. 24(1): 69-100 (February 1996). DOI: 10.1214/aos/1033066200


The Markov chain simulation method has been successfully used in many problems, including some that arise in Bayesian statistics. We give a self-contained proof of the convergence of this method in general state spaces under conditions that are easy to verify.


Download Citation

Krishna B. Athreya. Hani Doss. Jayaram Sethuraman. "On the convergence of the Markov chain simulation method." Ann. Statist. 24 (1) 69 - 100, February 1996.


Published: February 1996
First available in Project Euclid: 26 September 2002

zbMATH: 0860.60057
MathSciNet: MR1389881
Digital Object Identifier: 10.1214/aos/1033066200

Primary: 60J05
Secondary: 60B10 , 65U05

Keywords: Calculation of posterior distributions , ergodic theorem , successive substitution sampling

Rights: Copyright © 1996 Institute of Mathematical Statistics

Vol.24 • No. 1 • February 1996
Back to Top